Hauptmenü öffnen
Forschungsportal |
Über das Portal
Publications
Projects
Talks
Awards
Doctorates
Habilitations
Persons
Organisations
DE
|
EN
Strong convergence rates for explicit space-time discrete numerical approximations of stochastic Allen--Cahn equations
Becker S, Gess B, Jentzen A, Kloeden PE
Research article (journal)
| Peer reviewed
Details about the publication
Journal:
Stochastics and Partial Differential Equations: Analysis and Computations (Stoch. Partial Differ. Equ. Anal. Comput.)
Volume:
11
Issue:
1
Page range:
211-268
Status:
Published
Release year:
2023
Language in which the publication is written:
English
DOI:
10.1007/s40072-021-00226-6
Link to the full text:
https://link.springer.com/article/10.1007/s40072-021-00226-6
Keywords:
Stochastic partial differential equation; SPDE; Stochastic Allen–Cahn equation; Numerical method; Numerical approximation; Strong convergence
Authors from the University of Münster
Jentzen
,
Arnulf
Institute for Analysis and Numerics